MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 28189
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the moderately tortuous and moderately calcified iliac artery.A 6 fr x 25 cm super sheath introducer sheath was selected for use.During the procedure, the physician was attempting to access the right iliac from a contralateral approach.However, it was noted that the sheath was kinked near the tip over the aortic bifurcation.Consequently, difficulty advancing and removing the sheath occurred, and the procedure was discontinued.The sheath was removed intact from the patient's body and no patient complications were reported.

Brand Name
SUPER SHEATH INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
MEDIKIT COMPANY LIMITED
13-2 yushima 1-chome
bunkyo-ku tokyo 113
JA   113
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17030159
Report Number2124215-2023-26985
Device Sequence Number6393418
Product Code DYB
UDI-Device Identifier14543527181867
UDI-Public14543527181867
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number28189
Device Catalogue Number28189
Device Lot Number22F22B2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight53 KG